# SDR CALA2024081600440

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 121,680 hours, 18,779 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26088115
- Part serial: BH0783
- Condition: Damaged
- Location: Mlg
- Part time: 2,892 hours, 386 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON PARKING..LEFT MAIN  GEAR SHOWED SMOKE FROM  POSSIBLE HYDRAU LIC FLUI D DRIPPING ON THE GEAR 4 PICS ADDED . . . SEE LOGPAGES 8918794 AND 8918788 FOR RECITIFICATION.REF LOGS 8916746 AND 8916737 REPLACE WHEEL 2 REPLACE BRAKE 2 INSPECT WHEEL AXLE 2 FOR HEATING MARKS ON INSTALLATION VERIFIED PIN, END CAP, WASHER AND LOCK BOLT ARE PROPERLY INSTALLED PER AMM 32-41-08-404-017 VERIFIED CORRECT ORIENTATION OF BRAKE ROD AND SAFETY AND SECURITY. WHEEL, TIRE, AS OFF 76-3245-9-9001 0783 ON 76-3245-9-9001 0660 WHEEL, TIRE, AS OFF 76-3245-9-9001 0783 ON 0000 REMOVED AND REPLACED NO.2 WHEELASSY. IAW 32-45-01-404-027. AND BRAKE ASSY IAW 32-41-08-404-017. ALSO CARRIED HEAT DAMAGE INSPECTION IAW AMM 05-51-17-212-036. ALL OK NO ABNORMAL FINDINGS.
